Skip to Content
Home > Patients & Visitors > DAISY Award Nomination > Allergic Skin Reactions
View Additional Content In This Section
An allergic reaction to medicine can cause hives.
They appear as raised, red, itchy bumps (wheals) of different shapes and sizes,
with defined red margins and pale centers. Hives may appear and then disappear
at random and seem to move from place to place on the skin.
An allergic reaction to medicine can
also cause a rash that looks like measles.
ByHealthwise StaffPrimary Medical ReviewerAdam Husney, MD - Family MedicineSpecialist Medical ReviewerRohit K Katial, MD - Allergy and Immunology
Current as ofFebruary 20, 2015
Current as of:
February 20, 2015
Adam Husney, MD - Family Medicine & Rohit K Katial, MD - Allergy and Immunology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.